Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Normality and terminality in the elementary subgroups of Steinberg groups over rings
HTML articles powered by AMS MathViewer

by James F. Hurley PDF
Proc. Amer. Math. Soc. 34 (1972), 30-34 Request permission

Abstract:

The elementary subgroups of Steinberg groups over commutative rings with identity are constructed internally in the manner used by Chevalley and Steinberg over fields. A uniform method is given for the construction of normal subgroups of these elementary groups. Terminality results obtained by Spitznagel over fields are shown to follow in the same way over rings in which 2 can be inverted.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G35
  • Retrieve articles in all journals with MSC: 20G35
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 30-34
  • MSC: Primary 20G35
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0299692-2
  • MathSciNet review: 0299692